# SDR QXEA2022061300219

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 47,804 hours, 50,572 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Worn
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RUBBER FLOORING WHERE IT MEET THE AILE CARPET IS A TRIPPING HAZARD. REMOVED FROM SERVICE. SECURED FWD CARPET AS REQUIRED.NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
